# SDR CALA2015101594594

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 94,468 hours, 14,829 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED AT BS 782, RBL 11.  REMOVED DAMAGE & INSTALLED REPAIR ANGLES & FILLERS IAW SRM 53-00-01 RPR 3 FIG 201.
